MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-25
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 25mm portico valve (19238809) was chosen for a transcatheter aortic valve implantation using a small flexnav delivery system (8421857).The patient had a previously implanted unknown size non-abbott valve in place, and the patient required a valve-in-valve procedure due to pure aortic regurgitation (ar).There was no observed calcium on the existing implanted non-abbott valve.The portico valve was deployed at 3mm.Upon the final release of the portico valve, it migrated down more than 10mm and ended up slightly too deep.Due to the leakage around the valve, they decided to deploy a second 25mm portico valve (19188508) using a small flexnav delivery system (8418404).The second valve was implanted and positioned well.There was no gradient or leak detected post implant.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay.The patient was reported as stable.
 
Additional Manufacturer Narrative
An event of the valve migration upon release and leakage around valve was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications, including specification for radial force.Based on the information received, the cause of the reported incident could not be conclusively determined.Na.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15988975
Report Number2135147-2022-02577
Device Sequence Number5710349
Product Code NPT
UDI-Device Identifier05415067012487
UDI-Public05415067012487
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model NumberPRT-25
Device Catalogue NumberPRT-25
Device Lot Number8264718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale